Weighted Norm Inequalities for Geometric Fractional Maximal Operators.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 45-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1999__5_4_59596,
author = {C.J. Neugebauer and D. Cruz-Uribe and V. Olesen},
title = {Weighted {Norm} {Inequalities} for {Geometric} {Fractional} {Maximal} {Operators.}},
journal = {The journal of Fourier analysis and applications},
pages = {45--66},
year = {1999},
volume = {5},
number = {4},
zbl = {0920.42012},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59596/}
}
TY - JOUR AU - C.J. Neugebauer AU - D. Cruz-Uribe AU - V. Olesen TI - Weighted Norm Inequalities for Geometric Fractional Maximal Operators. JO - The journal of Fourier analysis and applications PY - 1999 SP - 45 EP - 66 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59596/ ID - JFAA_1999__5_4_59596 ER -
%0 Journal Article %A C.J. Neugebauer %A D. Cruz-Uribe %A V. Olesen %T Weighted Norm Inequalities for Geometric Fractional Maximal Operators. %J The journal of Fourier analysis and applications %D 1999 %P 45-66 %V 5 %N 4 %U http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59596/ %F JFAA_1999__5_4_59596
C.J. Neugebauer; D. Cruz-Uribe; V. Olesen. Weighted Norm Inequalities for Geometric Fractional Maximal Operators.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 45-66. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59596/